# SDR DL757050758

- Difficulty date: November 29, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 45,002 hours, 21,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N310014
- Condition: Tool Damage
- Location: Sta 1350 S-1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN/SKY RADIO ANTENNA REMOVAL AND REPAIR OF FASTENER HOLES.  THE SKY RADIO ANTENNA INSTALLATION WAS REMOVED FROM THE FUSELAGE SKIN LEAVING NUMEROUS DAMAGED FASTENER HOLES.  ALL DAMAGED HOLES WERE CUT OUT AND AN EXTERNAL ALUMINUM DOUBLER INSTALLED WITH SOLID ALUMINUM RIVETS.  REF ACTS PP B757-53-22369.
